Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Orlovskii, S A

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:53
Abstract pages:735
Full texts:410

http://www.mathnet.ru/eng/person66201
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/219806

Publications in Math-Net.Ru
1976
1. S. A. Orlovskii, “Games in a fuzzy environment”, Zh. Vychisl. Mat. Mat. Fiz., 16:6 (1976),  1427–1435  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 16:6 (1976), 44–52
1975
2. S. A. Orlovskii, “Equilibrium situations in noncooperative games with constraints”, Zh. Vychisl. Mat. Mat. Fiz., 15:6 (1975),  1597–1601  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 15:6 (1975), 232–237
1973
3. S. A. Orlovskii, “Infinite two-person games with prohibited situations”, Zh. Vychisl. Mat. Mat. Fiz., 13:3 (1973),  775–781  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 13:3 (1973), 311–319
1972
4. S. A. Orlovskii, “A certain class of games with incomplete connections”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972),  1420–1429  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 61–72
5. S. A. Orlovskii, “$n$-Person games with incomplete links”, Zh. Vychisl. Mat. Mat. Fiz., 12:4 (1972),  1022–1028  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:4 (1972), 219–230
1971
6. S. A. Orlovskii, “Matrix games with forbidden situations”, Zh. Vychisl. Mat. Mat. Fiz., 11:3 (1971),  623–631  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 11:3 (1971), 101–112
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022